MathSciNet Relay Station
MathSciNet bibliographic data
MR683280 62G10 (60G42 62E20)
Khmaladze, È. V. Some applications of the theory of martingales in statistics. (Russian) Uspekhi Mat. Nauk 37 (1982), no. 6(228), 193–212.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement